# SDR QMLA2015021315009

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N912NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 6,334 hours, 18,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: L533M1022205
- Condition: Cracked
- Location: Fuselage
- Part time: 6,334 hours, 18,144 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MECHANIC DISCOVERED CRACKS IN THE BULKHEAD AREA OF THE REAR STRUCTURE CONE ASSEMBLY.  AN APPROVED REPAIR HAS BEEN REQUESTED OF THE MANUFACTURER.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
